# SDR SWAA2024102337550

- Difficulty date: September 13, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 51,205 hours, 33,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED AT STA 277 AND S-10R AT PASSENGER CABIN 2024-572739<[01] REPLACED TIE CLIP LOCATED AT STA 277 AND S-10R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02-0G-0; B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9 AND DRAWING 141A1110 SHEET: 18 REV: - ; DRAWING 141A8380 SHEET:21 REV:- A . SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED TIE CLIP LOCATED AT STA 277 AND S-10R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02-0G-0; B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9 AND DRAWING 141A1110 SHEET: 18 REV: - ; DRAWING 141A8380 SHEET:21 REV:- A . SEE INDIVIDUAL SIGN OFF BELOW. ITEM RII
